# SDR R61A201811181161

- Difficulty date: November 18, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17029704001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK FOUND FRAME 19 CROSSBEAM FLOOR SUPPORT AT LT FLOOR SILL CORRODED. REMOVED AND REPLACED FRAME 19-20 CROSSBEAM FLOOR SUPPORT AT LT INBD FR19-20. REF SRM 51-40-08, RESTORED SURFACE PROTECTION REF SRM 51-23-06 CPM 51-25-00. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
